# SDR DALA2015062904025

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1401-1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 13L, Y: 1437, 1401.  HFWC INSPECTION WAS ACCOMPLISHED ON LONG 13LT, BS, Y: 1401.  NO CRACKS FOUND OAW DC-MD NDT SPM 06-10-01.001,  PHASE C 2D, GD-1041, 21 MAR 15, PARTS REPAIR WAS INSTALLED BS 1437 IAW SRM 53-02, FIG 18, 51-10-4, 51-10-3, PAR 14/ 21, 06-10-01.001.
